# SDR MASA2016081912322

- Difficulty date: August 19, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 29,891 hours, 24,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO LAMPS IN LOWER EMERGENCY EXIT SIGN ROW 13DF INOPERATIVE. REPLACED THE LAMPS.
